# SDR AALA202009159007

- Difficulty date: September 12, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 56,190 hours, 32,452 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 20,815 hours, 9,572 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Condition: Stalled
- Location: Left
- Part time: 20,815 hours, 9,572 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, A, J
- Precautionary procedure: F, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING APPROACH THE LEFT HAND ENGINE EXPERIENCED VIBRATION AND LOW RPM WITH MOMENTARY LOSS OF AUTOMATION AND NORMAL LAW.  THE ENGINE STALLED ALONG WITH A FIRE INDICATION, AS WELL AS, FLAMES EMITTING FROM THE ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT SAT, WHERE IT WAS MET BY THE FIRE DEPARTMENT.  UPON LANDING THE ECAM REFLECTED ENGINE NR 1 FAIL MESSAGE AND THE NR 1 FIRE BOTTLE WAS DISCHARGED.  THE ENGINE WAS SPRAYED WITH WATER ON THE RUNWAY AS A PRECAUTIONARY MEASURE AND THE FIRE DEPARTMENT ESCORTED THE AIRCRAFT TO THE GATE.  SUPPLEMENTAL REPORT: REPLACED THE LEFT HAND ENGINE, PER TASK CARD 26L40071001.
